MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) QUADRA ALLURE MP RF CRT-P; NO MATCH

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) QUADRA ALLURE MP RF CRT-P; NO MATCH
Model Number PM3262
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No complaint was received with the return of the device.Failure event observed during analysis.The device was received with normal telemetry and output.Visual inspection of the header attachment area detected a bonding anomaly between the epoxy header and titanium case.A device history record (dhr) review was performed and all required manufacturing processes and inspections steps were confirmed to be completed per the requirements.The device met specifications prior to leaving abbott manufacturing facilities.The device longevity assessment found the device was operating at the end-of-service (eos) voltage consistent with normal usage.Hybrid circuitry was tested, and the results indicated normal current drain.A manufacturing anomaly may have occurred, which resulted in the header bonding anomaly.
 
Event or Problem Description
The product was returned without a complaint associated to the device and there is no allegation of a malfunction for this product.
 
Event or Problem Description
This report is to advise of an event observed during analysis.

Brand Name
QUADRA ALLURE MP RF CRT-P
Common Device Name
NO MATCH
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key22237803
Report Number2017865-2025-87516
Device Sequence Number15751076
Product Code NIK
UDI-Device Identifier05414734509091
UDI-Public(01)05414734509091(10)A000022336(17)171130
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P030035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date11/30/2017
Device Model NumberPM3262
Device Lot NumberA000022336
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/03/2025
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2025
Supplement Date Received by Manufacturer06/19/2025
Initial Report FDA Received Date06/17/2025
Supplement Report FDA Received Date06/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/05/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown